# SDR DALA2023011300301

- Difficulty date: January 9, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 14,835 hours, 6,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION FOUND LEFT AFT DOOR CORD LOOPS DAMAGED. REMOVED AND INSTALLED NAW LEFT AFT AOOR ESCAPE SLIDE RAFT IAW CUSTOMER CARD NBR 2561-4001-LA. (LP# 2574716)
